# SDR DL76G081125

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 35,778 hours, 12,471 cycles
- Engine time: 35,780 hours, 12,472 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825L
- Part serial: 649
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - DUE TO LT ENG GEN W/N POWER BUSS MIP.  REMOVED AND REPLACED LT IDG.
